Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Valihist - Colds & Hay Fever, 300/box, Otis Clapp

More Views

Valihist - Colds & Hay Fever, 300/box, Otis Clapp
$59.55
  • Buy 5 for $58.06 each and save 33%
  • Buy 10 for $53.60 each and save 38%
  • Buy 50 for $50.62 each and save 42%
  • Buy 100 for $44.66 each and save 49%
  • Buy 500 for $41.69 each and save 52%
Description

Details

Valihist, 300 tablets per box, 150 packets of 2 tabs each

  • Effectively relieves irritating symptoms of cold, flu, allergies and sinus such as stuffy nose, swollen nasal membranes and sinus headache
  • May cause drowsiness
  • Easy-to-swallow, film coated tablets
  • Unit dose packets

Each tablet contains:
Acetaminophen 325mg; Chlorpheniramine Maleate 2mg; Phenylephrine HCl 5mg

Inactive ingredients
corn starch, crospovidone*, hypromellose, maltodextrin*, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch*, sodium starch glycolate*, stearic acid

*may contain

Suggested Use:

  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps
  • common cold
  • hay fever or other respiratory allergies
  • reduces fever
  • relieves runny nose and reduces sneezing, itching of the nose and throat and itchy, watery eyes due to hay fever
  • promotes nasal and/or sinus drainage; relieves sinus congestion and pressure

Directions:

  • do not take more than directed
  • Adults and children: (12 years and older) Take 2 tablets every 4 hours. Do not take more than 12 tablets in 24 hours
  • Children under 12 years: Do not give to children under 12 years of age

Other Information:

  • store at room temperature 59º-86ºF (15º-30ºC)
  • tamper-evident sealed packets
  • do not use any opened or torn packets
  • avoid excessive heat and humidity
Additional Information

Additional Information

Discontinued No
Manufacturer Medique
Brand Otis Clapp
SKU 2115543
MPN 2115543
UPC Code 347682155438
Comparable / Alternate SKUs 2115543
Actual Weight (lbs) .54
Length (inches) 6.47
Height (inches) 6.97
Width / Depth (inches) 3.97
Case Length (inches) 13.5
Case Width (inches) 12.5
Case Quantity 6
Case Weight (lbs) 4.75
HAZMAT No
Product Condition New

Valihist - Colds & Hay Fever, 300/box, Otis Clapp.

SKU:2115543

  • Price:$59.55

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields